Ein Existenztheorem der Flächen konstanter Krümmung

A., Vakselj

Mathematische Zeitschrift (1930)

  • Volume: 32, page 407-414
  • ISSN: 0025-5874; 1432-1823

How to cite


Vakselj, A.,. "Ein Existenztheorem der Flächen konstanter Krümmung." Mathematische Zeitschrift 32 (1930): 407-414. <http://eudml.org/doc/168234>.

author = {Vakselj, A.,},
journal = {Mathematische Zeitschrift},
pages = {407-414},
title = {Ein Existenztheorem der Flächen konstanter Krümmung},
url = {http://eudml.org/doc/168234},
volume = {32},
year = {1930},

AU - Vakselj, A.,
TI - Ein Existenztheorem der Flächen konstanter Krümmung
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 407
EP - 414
UR - http://eudml.org/doc/168234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.